# SDR AALA202203114887

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A300*
- Aircraft serial: 5332
- Aircraft time: 29,582 hours, 11,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER PLATE 2L DOOR LOOSE. RE-SECURED ARMING LEVER PLATE .
